I found a COMBO of meds that WORKED!!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

AngMichelle
Veteran Member


Date Joined Apr 2006
Total Posts : 932
   Posted 7/12/2006 10:54 PM (GMT -7)   
I haven't posted in a while but I wanted to update. My last few post were hopless. But I have finally found relief. My new Neuro. has found the right combonation of meds. to prevent my migraines. I am on topamax, verapamil, and nortriptyline. All of which I have tried before, but never at the same time. I have gone from 3 migraine a week to 2 in the last 7 or 8 weeks!!!!! Also, I cannot, repeat, CANNOT take pain meds of any kind (OTC or Prescrip) more than twice a week. ( i just have surgery and the headaches could tell>no migraines but headaches) So i'm ready to get off the pain meds and back to no headaches. Ask your neuro's for a combo if you haven't tried. Good luck to you all!
 
May God give you an exta reason to smile, an extra reason to laugh today, and a calm spirit to your soul.

KtDan
Regular Member


Date Joined Jun 2006
Total Posts : 24
   Posted 7/13/2006 11:25 AM (GMT -7)   
Congratulations!

I'm so glad to hear your good news. I hope the combo works for you for a long time!

Kate

Mary Z
New Member


Date Joined Jun 2006
Total Posts : 5
   Posted 7/13/2006 9:12 PM (GMT -7)   
I`m so glad the combo is working for you. How long have you been on this combo and how much Topamax are you taking? I was also on Topamax 150 MLG , but could not tolerate the side effects. I am also taking amtriptyline nightly with no side effects but migraines are still bad. I was only on Topamax for 4 weeks and it did help me but the sie effects scared me .



Mary

Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 7/14/2006 4:21 AM (GMT -7)   
Hi AngMichelle,

I am soooooooo glad to hear that things have improved for you, I have missed you, but glad you are ok. This is really great news!! Please keep in touch here as you have a lot to offer in support to folks here.

take care Ann

AngMichelle
Veteran Member


Date Joined Apr 2006
Total Posts : 932
   Posted 7/14/2006 10:38 AM (GMT -7)   
i'm only taking 50 of topamax. the only side effect so far is wierd dreams and restless sleep. But the nortrip. and ambien help that. the verpamil also causes my BP to get too low sometimes. when I was in the hospital for a stone in my appendix ( i was also getting pain meds too) my BP got down to like78/40 and stayed around 98/70 so I have to be careful of that. Its okay most of that time though. I just hope it doesn't fade and stop working after a period of time.

AngMichelle
Veteran Member


Date Joined Apr 2006
Total Posts : 932
   Posted 7/16/2006 2:30 PM (GMT -7)   
YEs, my nero is the one that put me on the meds.(and my PCP always stays in contact w/ me and knows my meds).... I have no other side effects and really, I'd rather have some side effects and not 3 migraines a week. thanks for your reply.

May God give you and extra reason to smile today, an extra reason to laugh today and a calm spirit to your soul.

AngMichelle
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 16, 2017 9:43 AM (GMT -7)
There are a total of 2,906,125 posts in 318,924 threads.
View Active Threads


Who's Online
This forum has 158264 registered members. Please welcome our newest member, Whitecat1.
319 Guest(s), 9 Registered Member(s) are currently online.  Details
Psilociraptor, PeppermintTea, SeanL88, 1000Daisies, emotions, RobLee, Szabo246, joee, BOB 46